Existence and uniqueness results for time-inhomogeneous time-change equations and Fokker-Planck equations


Döring, Leif ; Gonon, Lukas ; Prömel, David J. ; Reichmann, Oleg



DOI: https://doi.org/10.1007/s10959-019-00969-y
URL: https://link.springer.com/article/10.1007%2Fs10959...
Additional URL: https://www.fm.mathematik.uni-muenchen.de/publicat...
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Journal of Theoretical Probability
Volume: 34
Issue number: 1
Page range: 173-205
Place of publication: New York, NY [u.a.]
Publishing house: Springer Science + Business Media B.V.
ISSN: 0894-9840 , 1572-9230
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Finance (Prömel 2019-)
School of Business Informatics and Mathematics > Probability Theory (Döring 2017-)
Subject: 510 Mathematics
Abstract: We prove existence and uniqueness of solutions to Fokker-Planck equations associated to Markov operators multiplicatively perturbed by degenerate time-inhomogeneous coefficients. Precise conditions on the time-inhomogeneous coefficients are given. In particular, we do not necessarily require the coefficients to be neither globally bounded nor bounded away from zero. The approach is based on constructing random time-changes and studying related martingale problems for Markov processes with values in locally compact, complete and separable metric spaces.




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item